Discussions that mention prevacid

High & Low Blood Pressure board


Hi Mom-
I am so very sorry to hear of your miscarriage...:(
Conversely, it's good to hear your systolic #s are holding. And your diastolic isn't skyrocketing. Plus no new problems.
By the way, are you a smoker? (I promise I won't lecture you!)...But a heart rate at 100 or a little above is not uncommon in smokers. (Just an afterthought).

It would be ideal of course to get that 90 mark lowered but, as we've discussed in previous threads, doctors are much happier to see the systolic #s within healthy range, and are no longer quite as concerned as they used to be about slightly elevated diastolic.

Are you still on the Sectral, HCTZ, altocor and Prevacid cocktail?

Add some gin and honey and I hear it's dee-licious! :bouncing:

zuzu xxx
Hi Zuzu,
Sorry I was so long in responding...we went on a much need vacation for a few days. No, I don't smoke (or drink, either). I still think that the high heart rate has something to do with the ephedra I used for a couple of years to lose weight. The "experts" say that the effects of the drug will stop when you quit using the drug, but I don't see how you could speed your heart rate up on purpose for so long and it not do some kind of damage. I dunno...just a thought. I DO know that the blood pressure problems started after I quit taking the ephedra, but the heart rate never went back to normal.

I am still on the same cocktail. I've never had a gin and honey...about the strongest I've had is a diet coke with a shot of lemon. And that burns going down with out the prevacid! :D

Mom